# SDR UPS00832384

- Difficulty date: April 4, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 576985937
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LEFT WING L/E UPPER ANGLE IS CRACKED AT XS195.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5769859 AND SRM 51-1-20D.
